Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Fatigue, lower back pain, nausea, intermittent stomach cramps, low appetite post recovering from cystitis, have inserted coil and exam stress. Taken paracetamol. What is the cause?

I have had cystitis the last 5 days and felt very fatigued. Then yesterday I started getting lower back pain and then when I went to bed I started feeling nausea and intermittent stomach cramps which neither eased off no matter what position. I woke up this morning still with stomach and back pain and nausea . I also haven t had as big of an appetite the last few days. I m only 19, I have a coil and I m currently doing my exams - could it just be stress? If I take paracetemol the pain eases. I normally get stomach cramps with my period but I had that 2 weeks ago and have to take mefanamic acid to reduce them as they get very bad.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response


Cystitis is quite a serious health concern. It should not be neglected.

Please follow my suggestions below.

1. Chronic cystitis can lead to ascending infection to the ureters and kidneys. It can cause hydronephrosis, which is not a good sign. So, please get an ultrasound scan of the abdomen with a plain X-ray of the KUB region and look for the progression of the disease.

2. Drink plenty of water.

3. You need good higher urinary antibiotics. This can be started after you get a urine routine, culture, and sensitivity done. Please go ahead with this too.

4. Cranberry juice has been shown to be effective in preventing cystitis and urinary tract infections in general. Therefore, consume more of this.

I hope this helps you.

Get well soon.

Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor